Alert archive / New Jersey / Areal Flood Warnings in 2008

Areal Flood Warning 9, NWS Philadelphia/Mount Holly

September 6, 2008Morris County, Sussex County, Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 6, 2008, 4:43 PM EDT for Morris County, Sussex County, Warren County, New Jersey. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2008, 4:43 PM EDT (20:43 UTC)
Expired
Sep 6, 2008, 10:30 PM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Morris County, NJ, Sussex County, NJ, Warren County, NJ

The radar

The Philadelphia radar (KDIX), 110 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 6:10 PM EDTFLOODAlpha, NJINTERSTATE 78 CLOSED AT MILE MARKER 3 DUE TO FLOODING. TRAFFIC IS BEING DIVERTED ONTO ROUTE 173.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2008-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2008-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
756 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KPHI 062043
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
443 PM EDT SAT SEP 6 2008

NJC027-037-041-070230-
/O.NEW.KPHI.FA.W.0009.080906T2043Z-080907T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
443 PM EDT SAT SEP 6 2008

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  MORRIS COUNTY IN NORTHERN NEW JERSEY...
  SUSSEX COUNTY IN NORTHWEST NEW JERSEY...
  WARREN COUNTY IN NORTHWEST NEW JERSEY...

* UNTIL 1030 PM EDT

* AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THAT HEAVY RAIN WAS MOVING INTO THE WARNED AREA. THIS IS THE SAME  
  AREA HAS ALREADY RECEIVED BETWEEN 1.25 AND 1.75 INCHES IN SPOTS.   
  ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE THROUGH  
  THE REST OF THIS AFTERNOON AND EARLY THIS EVENING. 

A FLOOD WARNING MEANS THAT FLOODING IS EXPECTED TO OCCUR OR HAS BEEN 
REPORTED. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4134 7475 4120 7437 4108 7449 4104 7449
      4100 7430 4089 7426 4089 7433 4075 7435
      4066 7446 4065 7452 4070 7451 4075 7456
      4071 7474 4078 7489 4059 7519 4075 7519
      4086 7505 4098 7514 4108 7497 4108 7499

$$

KRUZDLO
1 follow-up statement
000 
WGUS81 KPHI 062224
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 PM EDT SAT SEP 6 2008

NJC027-037-041-070230-
/O.CON.KPHI.FA.W.0009.000000T0000Z-080907T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX NJ-WARREN NJ-MORRIS NJ-
624 PM EDT SAT SEP 6 2008

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR URBAN
AREAS AND SMALL STREAMS IN MORRIS...WARREN AND SUSSEX COUNTIES...

AT 621 PM EDT...HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA. 
FLOODING IS OCCURRING ALONG I-78 AT MILE MARKER THREE. EASTBOUND 
LANES ARE CLOSED.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4134 7475 4120 7437 4108 7449 4104 7449
      4100 7430 4089 7426 4089 7433 4075 7435
      4066 7446 4065 7452 4070 7451 4075 7456
      4071 7474 4078 7489 4059 7519 4075 7519
      4086 7505 4098 7514 4108 7497 4108 7499

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 6, 4:17 PM EDT, 26 minutes earlier.

Area forecast discussion, Sep 6, 4:17 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EDT SAT SEP 6 2008

.SYNOPSIS...
TROPICAL STORM HANNA WILL RAPIDLY MAKE ITS WAY THOUGH THE AREA
THIS EVENING AND TONIGHT, FOLLOWED CLOSELY BY A WEAK COLD FRONT.
WEAK HIGH PRESSURE WILL BUILD IN FOR LATE SUNDAY INTO MONDAY,
BEFORE A COLD FRONT PASSES THROUGH LATE TUESDAY. HIGH PRESSURE
WILL BUILD INTO THE REGION FOR MUCH OF THE UPCOMING WEEK, BEFORE
ANOTHER COLD FRONT APPROCHES BY THE END OF THE WEEK INTO NEXT
WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
TROPICAL STORM HANNA IS NOW MAKING ITS WAY INTO THE AREA. AS THE
STORM MOVES THROUGH, HEAVY RAINFALL WILL ACCOMPANY THE STORM,
BEFORE RAPIDLY TAPPERING OFF OVERNIGHT. BY SUNRISE TOMORROW, ALL
PRECIPITATION IS EXPECTED TO BE OUT OF THE AREA AS THE STORM RACES
OFF TO THE NORTHEAST. WE WILL CONTINUE WITH THE FLOOD WATCH THROUGH
THIS EVENING AS THE HEAVY RAINFALL IS MOVING THROUGH COULD CAUSE
SOME PROBLEMS. WITH PW VALUES OVER 2.5 INCHES, SOME OF THIS
RAINFALL WILL BE HEAVY AT TIMES THIS EVENING, AND COME DOWN IN A
VERY SHORT PERIOD OF TIME. DRIVERS SHOULD BE ALERT FOR HIGH WATER
ON LOCAL ROADWAYS DURING ANY OF THESE DOWNPOURS. THE TROPICAL
STORM WARNING, TROPICAL STORM WIND WARNING, AND WIND ADVISROY ALL
REMAIN IN EFFECT. THE STORM IS STILL PRODUCING SOME STRONG GUSTY
WINDS AS IT IS MOVING THROUGH THE MID-ATLANTIC, AND COULD GIVE OUR
AREA SOME STRONG WINDS AS WE GO THROUGH THE LATE AFTERNOON AND
INTO THE EVENING HOURS. PLEASE REFER TO THE LATEST STATEMENTS FOR
ADDITIONAL INFORMATION. FOR THE LATEST UPDATES ON TROPICAL STORM
HANNA, PLEASE REFER TO THE NATIONAL HURRICANE CENTER AT
WWW.NHC.NOAA.GOV

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AFTER TROPICAL STORM HANNA MOVES THROUGH OVERNIGHT, SUNDAY SHOULD
PROVIDE A FAIRLY NICE DAY. THERE MAY BE SOME LINGERING CLOUDS TO
START THE DAY OFF, BUT THEY SHOULD BEGIN TO CLEAR OUR DURING THE
DAY. A WEAK AREA OF HIGH PRESSURE IS FORECAST TO BUILD INTO THE
REGION LATE SUNDAY AND REMAIN THROUGH MONDAY. THIS SHOULD PREVENT
ANY CHANCE OF PRECIPITATION THROUGH MONDAY NIGHT.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
WITH THE ONGOING SITUATION RELATED TO THE REMNANTS OF TROPICAL STORM
HANNA, THERE WAS LITTLE CHANGE MADE TO THE EXTENDED PERIOD. WE ONCE
AGAIN USED HPC GUIDANCE AS A STARTING POINT AND MADE ONLY MINOR
ADJUSTMENTS.

A COLD FRONT IS STILL EXPECTED TO SWEEP THROUGH THE REGION TUESDAY,
MOST LIKELY IN THE AFTERNOON OR EARLY EVENING, BRINGING A CHANCE FOR
SHOWERS AND THUNDERSTORMS. THE FRONT LOOKS TO STALL WELL OFF TO OUR
SOUTH AND EAST. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT AND
PERSIST THROUGH FRIDAY. ANOTHER DISTURBANCE MAY IMPACT THE REGION AS
WE HEAD INTO THE WEEKEND.

&&

.AVIATION...
WE ARE IN THE MIDST OF THE TROPICAL MOISTURE ASSOCIATED WITH HANNA.
MVFR CONDS PREVAIL BUT DROP TO IFR AND LOCALLY TO LIFR IN THE
HEAVIER RAIN. THESE CONDITIONS WILL CONTINUE UNTIL THE STORM MOVES
NORTH OF OUR AREA LATER THIS EVENING. EXPECT THE WORST TO BE OVER
BY 10 TO 11 PM AND ALL PRECIPITATION TO HAVE ENDED BY 2 AM.
CONDITIONS WILL IMPROVE TO VFR BY AROUND MIDNIGHT. CLEARING IS
EXPECTED AFTER MIDNIGHT WITH CLOUDS GOING TO SCT AT THE TAF SITES.
BLUSTERY SE TO E WINDS WILL SWING AROUND TO NE, N, AND THEN NW
EXCEPT FOR ACY, WHICH IS FORECAST TO BE JUST EAST OF THE CENTER.
AT ACY, THE WINDS WILL GO FROM SE TO S TO SW AND THEN TO WNW.
A SPEED WIND SHEAR IS IN THE TAFS, EXCEPT FOR OUR FAR NW SITES RDG
AND ABE. THE SHEAR WILL ALSO END DURING THE EVENING HOURS AS THE
STORM MOVES OFF TO THE NE. HIGH PRESSURE MOVING IN BEHIND HANNA
WILL PROVIDE FAIR WEATHER AND VFR CONDITIONS SUNDAY INTO TUESDAY,
WHEN A FRONTAL SYSTEM WILL MOVE IN WITH ANOTHER POSSIBILITY OF
SHOWERS.

&&

.MARINE...
WINDS ARE INCREASING AHEAD OF HANNA THIS AFTERNOON. IF THE
CURRENT FORECAST TRACK IS CORRECT, HANNA WILL MOVE ACROSS
SOUTHERN NJ AND REACH THE COAST SOMEWHERE NEAR LONG BEACH ISLAND.
THIS WILL PRESENT A VERY DIFFERENT SCENARIO DEPENDING ON WHETHER
ONE IS NORTH OR SOUTH OF THE STORM. NORTH OF THE STORM, WINDS
WILL GO FROM SE TO E TO NE TO N AND THEN NW. SOUTH OF THE STORM,
THEYLL GO FROM SE TO S TO SW AND THEN TO WNW. WIND GUSTS IN THE
35 TO 45 KT RANGE ARE EXPECTED TO PEAK NEAR 55 KT DURING THE
EVENING HOURS. SEAS OF 10 TO 14 FT ON THE OCEAN AND SURF WAVE
HEIGHTS OF 6 TO 9 FT WILL BEGIN TO DROP OFF AFTER THE STORM
CENTER PASSES.

WEAK HIGH PRESSURE IS EXPECTED TO BUILD OVER THE REGION IN THE WAKE
OF THE STORM FOR SUNDAY AND MONDAY. WIND SPEEDS AND SEAS WILL
CONTINUE TO SUBSIDE AT THAT TIME. A COLD FRONT FROM THE NORTHWEST
IS SLATED TO ARRIVE ON TUESDAY WITH AT LEAST SCATTERED ADDITIONAL
PRECIPITATION. CONDITIONS MAY APPROACH SMALL CRAFT ADVISORY
CRITERIA IN THE FRONTAL ZONE.

&&

.RIP CURRENTS...
THE HIGH RIP CURRENT RISK TODAY, AS HANNA APPROACHES, SHOULD SUBSIDE
SOMEWHAT FOR SUNDAY INTO MONDAY AS THE STORM MOVES TO OUR NORTHEAST
AND FARTHER AWAY FROM OUR REGION. HOWEVER, SWELLS FROM IKE MAY BEGIN
TO ARRIVE ABOUT THAT TIME. EVEN IF THAT DOES NOT OCCUR, THE EXPECTED
NORTHEAST FETCH MIGHT INCREASE RIP CURRENTS AGAIN BY WEDNESDAY.

&&

.TIDES AND COASTAL FLOODING...
WE ARE EXTREMELY FORTUNATE THAT HANNA IS ARRIVING DURING THE NEAP
TIDE CYCLE. ALSO, THE HIGHER ASTRONOMICAL TIDES TODAY ALONG THE
OCEAN-FRONT HAVE ALREADY OCCURRED OR ARE CURRENTLY OCCURRING.
THERE IS A BETTER COINCIDENCE OF WINDS AND TIDES IN THE BAYS AND THE
TIDAL DELAWARE RIVER THAN ON THE OCEAN. IT NOW APPEARS THAT THE
GREATEST AREA OF CONCERN WILL BE THE UPPER DELAWARE BAY WHERE A
SURGE OF 1 TO AROUND 3 FEET IS EXPECTED. THIS COULD PRODUCE MINOR
FLOODING IN SOME AREAS. DRAINAGE FLOODING ON THE BACK BAYS COULD
ALSO OCCUR AROUND THE TIME OF HIGH TIDE IF HEAVY RAIN IS ALSO
OCCURRING. LASTLY, MINOR TIDAL FLOODING MIGHT PERSIST INTO SUNDAY
ALONG TIDAL SECTIONS OF THE DELAWARE RIVER BECAUSE OF THE FRESHWATER
RUNOFF.

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-
     067>071.
     TROPICAL STORM WIND WARNING UNTIL 11 PM EDT THIS EVENING FOR
     PAZ067>071.
     WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR PAZ054-055-
     060>062.
NJ...FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-012>015-
     017>020-022-025>027.
     TROPICAL STORM WIND WARNING UNTIL 11 PM EDT THIS EVENING FOR
     NJZ001-007>010-012-015-017>019.
     FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NJZ016-021-023-024.
     TROPICAL STORM WARNING FOR NJZ013-014-016-020>027.
DE...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR DEZ001>004.
     TROPICAL STORM WARNING FOR DEZ001>004.
MD...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MDZ008-012-015-019-
     020.
     TROPICAL STORM WARNING FOR MDZ008-012-015-019-020.
MARINE...TROPICAL STORM WARNING FOR ANZ430-431-450>455-470.
&&

SYNOPSIS...ROBERTSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...MEOLA
AVIATION...RPW
MARINE...RPW
RIP CURRENTS...RPW
TIDES AND COASTAL FLOODING...RPW
Hazardous weather outlook, Sep 6, 4:31 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
431 PM EDT SAT SEP 6 2008

PAZ054-055-060>062-072045-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
431 PM EDT SAT SEP 6 2008

...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ001-007>010-012-015-017>019-PAZ067>071-072045-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
431 PM EDT SAT SEP 6 2008

...TROPICAL STORM WIND WARNING IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WIND WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001>003-MDZ008-012-015-019-020-NJZ016-072045-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-
431 PM EDT SAT SEP 6 2008

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ021-023-072045-
CUMBERLAND-CAPE MAY-
431 PM EDT SAT SEP 6 2008

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ013-020-022-027-072045-
WESTERN MONMOUTH-OCEAN-ATLANTIC-SOUTHEASTERN BURLINGTON-
431 PM EDT SAT SEP 6 2008

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ014-025-026-072045-
EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN-
431 PM EDT SAT SEP 6 2008

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-NJZ024-072045-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-
431 PM EDT SAT SEP 6 2008

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-072045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
431 PM EDT SAT SEP 6 2008

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 5:39 PM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester, Mercer5 hr
Sep 6, 5:47 PM EDTAreal Flood WarningPHIHunterdon, Middlesex, Somerset5 hr
Sep 6, 6:11 PM EDTTornado WarningPHIBurlington49 min
Sep 6, 6:41 PM EDTAreal Flood WarningPHIMonmouth5 hr

Nearby

Areal Flood Warnings in New Jersey, 2008Every areal flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.